# SDR CALA2016080400500

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 96,563 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82043
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDER SIDE OF CARGO DOOR SILL BS 550 RBL 57.   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15.  LOCATED AN D DRILLED A NEW STRAP IAW SRM 51-40-05 FIG 2 & DWG 143T8 204.
